Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 5, Pages 634–639 (Mi de508)  

On conditions of discreteness of the spectrum of monomial differential operators

V. A. Tkachenko

Khar'kov Polytechnical Institute

Full text: PDF file (541 kB)

Bibliographic databases:
UDC: 517.948.35
Received: 27.05.1965

Citation: V. A. Tkachenko, “On conditions of discreteness of the spectrum of monomial differential operators”, Differ. Uravn., 2:5 (1966), 634–639

Citation in format AMSBIB
\Bibitem{Tka66}
\by V.~A.~Tkachenko
\paper On conditions of discreteness of the spectrum of monomial differential operators
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 5
\pages 634--639
\mathnet{http://mi.mathnet.ru/de508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193313}
\zmath{https://zbmath.org/?q=an:0171.34906}


Linking options:
  • http://mi.mathnet.ru/eng/de508
  • http://mi.mathnet.ru/eng/de/v2/i5/p634

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022